# SDR YENA2025091700942

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 10,359 hours, 1,538 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300800
- Part serial: 042602185
- Condition: Faulted
- Location: Zone 100
- Part time: 51,645 hours, 17,564 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2260, MAD-BOS. (ETOPS) "AVIONICS SYS FAULT - SKIN AIR OUTLET VALVE ( SKIN AIR OUTLET VALVE (AVIONICS) ); REMOVED AND REPLACED SKIN AIR OUTLET VALVE (22HQ) IAW AMM 21-26-53 OPS CHK OK NO FAULTS NOTED AT THIS TIME A/C OK FOR SVC MDDR CLEARED PLACARD REMOVED MX4 UPDATED.
